could this be bad?????????

I am due to start accutane in 3 weeks
but i am currently taking cephalexin antibiotics and my course ends in 2 weeks

my derm doesnt know im taking these though, cos i only started today
its for an infection

anyway.. coming off the cephalexin in 2 weeks and going on the tane in 3 weeks.. could that be dangerous?
i am currently taking 500mg every 6 hours

please help.. how can i be sure its safe or not and would the blood test u do b4 the tane tell u wether or not the antibiotics i took could affect me because im taking the tane so soon after?

what shall i do?
please helpppppppppppppppp
🙂

Related Acne Archive Posts & Questions

3 thoughts on “could this be bad?????????

  1. I wouldnt worry about it. taking accutane while taking antibiotics is not good, but as long as they arent at the same time it should be fine. I was on antibiotics until the day before i started my accutane. tell your doctor at your next visit, but it should definetely be a non issue.

    later

  2. I think it’s only tetracycline(sp?) antibiotics that are dangerous to be taken with accutane.Find out if the ones that you’re taking are in that group.I was on some antibiotics that i finished a couple of weeks before i started my first course of accutane and that was o.k.I’d ask your doctor if they interact as he’ll have a book that tells him or you could ring your derm and they’ll tell you 🙂

  3. its definitely tetracycline antibiotics you should steer well away from when on Accutane.

    From the leaflet 🙂

    Some people taking Accutane, including some who simultaneously took tetracycline, have experienced headache, nausea, and visual disturbances caused by increased pressure within the skull. Avoid taking tetracycline while using Accutane. See a doctor immediately if you have these symptoms; if the doctor finds swelling of the optic nerve at the back of your eye, you must stop taking Accutane at once and see a neurologist for further care.

    take care

Comments are closed.